Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 515, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 7, 2007, 3:28 PM CDT for Pecos County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2007, 3:28 PM CDT (20:28 UTC)
- Expired
- Sep 7, 2007, 4:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Pecos County, TX
The radar
The Midland/Odessa radar (KMAF), 113 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 3:41 PM CDT | HAIL 1.75 | 4 Se Fort Stockton, TX | |
| Sep 7, 3:42 PM CDT | HAIL 0.75 | 5 E Fort Stockton, TX | PENNY HAIL WAS REPORTED AT THE KOA CAMPGROUND. |
| Sep 7, 3:45 PM CDT | TSTM WND DMG | 3 Se Fort Stockton, TX | WIND DAMAGE TO THE ROOFS OF HOUSES IN FORT STOCKTON WAS REPORTED BY THE LOCAL EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 072029
SVRMAF
TXC371-072130-
/O.NEW.KMAF.SV.W.0515.070907T2028Z-070907T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
328 PM CDT FRI SEP 7 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
* UNTIL 430 PM CDT
* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FORT STOCKTON...MOVING NORTHEAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
FORT STOCKTON...INTERSTATE 10 EAST OF FORT STOCKTON
DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
LAT...LON 3123 10277 3117 10256 3088 10249 3078 10287
3102 10304
TIME...MOT...LOC 2028Z 245DEG 7KT 3090 10282
$$2 follow-up statements
000
WWUS54 KMAF 072048
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
344 PM CDT FRI SEP 7 2007
TXC371-072130-
/O.CON.KMAF.SV.W.0515.000000T0000Z-070907T2130Z/
PECOS TX-
344 PM CDT FRI SEP 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL PECOS COUNTY...
AT 342 PM CDT...THE PUBLIC REPORTED PENNY SIZED HAIL AT KOA CAMPGROUNDS
OR ABOUT 5 MILES EAST OF FORT STOCKTON.
AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FORT STOCKTON ALONG INTERSTATE 10 BETWEEN MILE MARKERS 261 AND 266...
MOVING NORTHEAST AT 5 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...INTERSTATE
10 EAST OF FORT STOCKTON.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
LAT...LON 3123 10277 3117 10256 3088 10249 3078 10287
3102 10304
TIME...MOT...LOC 2044Z 245DEG 7KT 3086 10281
$$000
WWUS54 KMAF 072057
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
354 PM CDT FRI SEP 7 2007
TXC371-072130-
/O.CON.KMAF.SV.W.0515.000000T0000Z-070907T2130Z/
PECOS TX-
354 PM CDT FRI SEP 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CENTRAL PECOS COUNTY...
AT 341 PM CDT...LOCAL MEDIA RELAYED A PUBLIC REPORT OF GOLF BALL
SIZED HAIL ABOUT 4 MILES SOUTHEAST OF FORT STOCKTON ALONG U.S.
HIGHWAY 285.
AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FORT STOCKTON...MOVING NORTHEAST AT 5 MPH. PEOPLE TRAVELING
ALONG INTERSTATE 10 EAST OF FORT STOCKTON SHOULD BE PREPARED TO TAKE
COVER.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...FORT
STOCKTON.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
LAT...LON 3123 10277 3117 10256 3088 10249 3078 10287
3102 10304
TIME...MOT...LOC 2054Z 245DEG 7KT 3087 10279
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:21 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 7, 2:21 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 221 PM CDT FRI SEP 7 2007 .SHORT TERM... SURFACE-BASED INSTABILITY WILL CONTINUE TO INCREASE THIS AFTERNOON ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. 07/18Z SURFACE OBSERVATIONS GENERALLY SHOW TEMPERATURES IN THE MID 80S TO MID 90S F WITH DEW POINTS IN THE UPPER 50S TO UPPER 60S. OBSERVATIONS ALSO SHOW A COLD FRONT ACROSS NORTHEAST NEW MEXICO AND THE TX PANHANDLES FROM ROUGHLY CLOVIS TO NEAR PERRYTON. AFTERNOON SURFACE-BASED CAPES HAVE INCREASED INTO THE 2000 TO NEAR 2500J/KG RANGE ACROSS THE PLAINS OF WEST TEXAS. CAPES WILL INCREASE FURTHER THIS AFTERNOON AS AFTERNOON HEATING CONTINUES. MEANWHILE... THE ABOVE MENTIONED COLD FRONT WILL SLOWLY SAG SOUTHWARD WITH TIME. INSTABILITY WILL BE GREATEST SOUTH OF THE FRONT ACROSS THE SOUTH PLAINS...NORTHWESTERN PERMIAN BASIN AND PORTIONS OF SOUTHEASTERN NEW MEXICO. DEEP LAYER SHEAR APPEARS MARGINALLY FAVORABLE FOR A FEW STRONG TO SEVERE THUNDERSTORMS FOR AREAS ALONG AND NORTH OF A CAPROCK...HOBBS...ANDREWS TO COLORADO CITY LINE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN CONCERNS AT THIS TIME. WE WILL CONTINUE TO MENTION THE POSSIBILITY OF SEVERE WEATHER IN THE FORECAST AND HAZARDOUS WEATHER OUTLOOK. THE POTENTIAL FOR A LATE EVENING OR OVERNIGHT MCS CONTINUES TO REMAIN UNCLEAR AS THE SHORT RANGE MODELS ARE HAVING DIFFICULTY WITH REGARDS TO ANY MID-LEVEL SHORTWAVE TROUGHS EMBEDDED IN THE WESTERLY FLOW. BASED ON THE NAM12 HANDLING OF THE COLD FRONT...WE HAVE OPTED TO INCREASE POPS INTO THE HIGH CHANCE CATEGORY ACROSS NORTHERN LEA COUNTY FOR TONIGHT. THUNDERSTORM ACTIVITY MAY NOT WEAKEN APPRECIABLY WITH THE LOSS OF DAYTIME HEATING GIVEN WEAK MID-LEVEL SUPPORT ATOP THE SURFACE COLD FRONT. .LONG TERM... MOISTURE FROM TROPICAL STORM HENRIETTE WILL CONTINUE TO STREAM ACROSS THE CWA OVER THE WEEKEND. AN UPPER LEVEL HIGH OVER SOUTHEAST TEXAS IS PROGGED TO BUILD SLOWLY TO THE NORTHWEST ENCOMPASSING MOST OF THE AREA DURING THE WEEKEND...HOWEVER WEAK UPPER LEVEL DISTURBANCES WILL CONTINUE TO MOVE AROUND THE WESTERN EDGE OF THE RIDGE. AT THE SURFACE...A WEAK COLD FRONT WILL PUSH INTO THE CWA SATURDAY. WITH THE MOISTURE CONTINUING TO BE IN PLACE OVER THE CWA...THE UPPER LEVEL DISTURBANCES AND THE COLD FRONT OVER THE AREA...FEEL THAT THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. THE MAIN FOCUS FOR THE THUNDERSTORMS WILL GENERALLY BE OVER THE NORTHERN AND WESTERN CWA AS THE UPPER LEVEL DISTURBANCES CROSS THAT AREA ON THE WESTERN SIDE OF THE RIDGE. EARLY NEXT WEEK...A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE NORTHERN AND CENTRAL PLAINS. THIS SYSTEM WILL PUSH A SOMEWHAT STRONGER COLD FRONT SOUTHWARD INTO THE CWA LATE MONDAY. THIS FRONT WILL BRING COOLER TEMPERATURES TO THE AREA FOR THE EARLY PART OF THE WEEK. WILL CARRY POPS OVER THE AREA MONDAY AND TUESDAY WITH THE PASSAGE OF THE FRONT. THE HIGHER POPS WILL BE OVER THE NORTHERN SECTIONS MONDAY AND THEN SHIFT SOUTHWARD TUESDAY AS THE FRONT CONTINUES TO MOVE SOUTH. DRIER AIR IS PROGGED TO MOVE INTO THE AREA BEHIND THE FRONT WHICH WILL END THE CHANCES FOR PRECIPITATION BY TUESDAY MORNING. TEMPERATURES WILL BE SOMEWHAT COOLER BEHIND THE COLD FRONT EARLY NEXT WEEK. TEMPERATURES IN THE 70S AND 80S CAN BE EXPECTED TUESDAY AS THE SURFACE HIGH SETTLES INTO THE AREA. A WARMING TREND IS EXPECTED TO BEGIN BY MID WEEK AS THE SURFACE HIGH MOVES EAST OF THE CWA AND A THERMAL RIDGE BEGINS TO BUILD OVER THE WESTERN PART OF THE AREA. BY THE END OF NEXT WEEK...A STRONG UPPER LEVEL DISTURBANCE IS PROGGED BY GFS TO MOVE ACROSS THE NORTHEASTERN CWA...AS A RESULT PRECIPITATION IS PROGGED FOR THE EASTERN PART OF THE AREA. WILL ADD ISOLATED POPS TO THE FORECAST FOR NEXT FRIDAY OVER THE EASTERN AREAS DUE TO THIS SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 71 91 70 87 / 30 30 20 20 CARLSBAD NM 70 94 68 91 / 30 20 20 20 DRYDEN TX 74 94 70 93 / 10 10 20 10 FORT STOCKTON TX 73 94 71 92 / 20 20 20 20 GUADALUPE PASS TX 68 91 66 86 / 20 20 20 20 HOBBS NM 69 93 69 92 / 40 30 20 20 MARFA TX 59 88 60 84 / 20 20 20 20 MIDLAND INTL AIRPORT TX 71 94 71 90 / 30 20 20 20 ODESSA TX 72 94 71 90 / 30 20 20 20 WINK TX 75 98 73 93 / 30 20 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 06/54
Hazardous weather outlook, Sep 7, 12:27 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1227 PM CDT FRI SEP 7 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 1227 PM CDT FRI SEP 7 2007 /1127 AM MDT FRI SEP 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE SOUTHEASTERN NEW MEXICO PLAINS...NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THIS EVENING AND OVERNIGHT. SOME OF THE STORMS THAT DEVELOP ARE EXPECTED TO BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE MOST SIGNIFICANT THREAT. LOCATIONS ALONG AND NORTH OF A CAPROCK...HOBBS...ANDREWS TO COLORADO CITY LINE WILL HAVE THE GREATEST CHANCE OF THUNDERSTORMS. LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE IN THESE AREAS. FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE STRONGER STORMS. MORE ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE ANTICIPATED OVER THE REST OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THIS EVENING. ALTHOUGH THUNDERSTORM COVERAGE IS NOT EXPECTED TO BE AS GREAT AS AREAS FURTHER NORTH...A FEW SEVERE THUNDERSTORMS CANNOT BE RULED OUT. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS. FREQUENT CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR EVENING...ESPECIALLY ALONG AND NORTH OF A CAPROCK...HOBBS... ANDREWS TO COLORADO CITY LINE. LAW ENFORCEMENT AGENCIES... EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED PARTIES SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN THEIR AREA. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Sep 7, 2:05 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 205 PM CDT FRI SEP 7 2007 TXZ074-071930- DAVIS/APACHE MOUNTAINS AREA- 205 PM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF ALPINE NEAR HIGHWAY 67 IN EXTREME NORTH CENTRAL BREWSTER COUNTY AT 205 PM CDT...MOVING NORTHEAST AT 25 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BRIEF STRONG WINDS...HAIL...HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. PEOPLE IN NORTH CENTRAL BREWSTER COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Sep 7, 2:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 228 PM CDT FRI SEP 7 2007 TXZ075-072030- PECOS- 228 PM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF FORT STOCKTON AT 228 PM CDT...MOVING NORTH AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BRIEF STRONG WINDS...HAIL...HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. PEOPLE IN CENTRAL PECOS COUNTY...INCLUDING THE CITY OF FORT STOCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Sep 7, 2:38 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 238 PM CDT FRI SEP 7 2007 TXZ074-072045- DAVIS/APACHE MOUNTAINS AREA- 238 PM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER U S HIGHWAY 67 IN EXTREME NORTH CENTRAL BREWSTER COUNTY AT 238 PM CDT...MOVING NORTHEAST AT 20 MPH. HAIL TO THE SIZE OF DIMES...WINDS AROUND 50 MPH ARE POSSIBLE AND DEADLY LIGHTNING ARE POSSIBLE.. BE PREPARED TO TAKE COVER IF THIS THUNDERSTORM APPROACHES YOUR AREA.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:31 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 59 min |
| Sep 7, 2:37 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 53 min |
| Sep 7, 3:26 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| Sep 7, 5:07 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 53 min |
| Sep 7, 5:55 PM CDT | Flash Flood Warning | MAF | Dawson | 3 hr |
| Sep 7, 6:38 PM CDT | Flash Flood Warning | MAF | Borden | 3 hr |
| Sep 7, 6:43 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.